# SDR ASAA1159622

- Difficulty date: May 6, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 16,437 hours, 5,290 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 3400018160
- Condition: Torn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472002 FOUND NR 2 ENGINE FAN BLADE PLATFORMS WITH TORN SEALS (24 EA) P/N 340 001 816 0.  REMOVED & REPLACED NR 2 ENGINE FAN BLADE PLATFORMS (24 EA) P/N 340 001 816 0 REF T/C 78472002.
